32 pills - Confused about my recovery

Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.

Where are you from (country)?Pakistan

How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)after crash

What is your current age, height, weight?26

What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?fin

What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?1mg/day

What condition was being treated with the drug?hairloss

For how long did you take the drug 32 days (weeks/months/years)?

How old were you, and WHEN (date) did you start the drug?26

How old were you when you quit, and WHEN (date) did you quit?26

How did you quit (cold turkey or taper off)?cold

How long into your usage did you notice the onset of side effects?sudden

What side effects did you experience that have yet to resolve since discontinuation?

Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.

Sexual
[. ] Loss of Libido / Sex Drive
[ .] Erectile Dysfunction
Complete Impotence
[. ] Loss of Morning Erections
[. ] Loss of Spontaneous Erections
[ 6/10] Loss of Nocturnal Erections
[ recovered after one month] Watery Ejaculate
[ recovered] Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
Reduced Sperm Count / Motility

Mental
[. ] Emotional Blunting / Emotionally Flat
[ .] Difficulty Focusing / Concentrating
[ .] Confusion
[. ] Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
[. ] Lack of Motivation / Feeling Passive / Complacency
[. ] Extreme Anxiety / Panic Attacks
[ .] Severe Depression / Melancholy
[ …] Suicidal Thoughts

Physical
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
Testicular Pain
[very slight ] Testicular Shrinkage / Loss of Fullness
[ .] Genital numbness / sensitivity decrease
Weight Gain
Gynecomastia (male breasts)
Muscle Wastage
Muscle Weakness
Joint Pain
Dry / Dark Circles under eyes

Misc
Prostate pain
[ .] Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
Constipation / “Poo Pellets”
[. ] Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Hearing loss
Increased hair loss
[recovered ] Frequent urination
[. ] Lowered body temperature

Other (hard flaccid, penis is always hard in flaccid state)

What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug? Nothing

If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?

Anything not listed in the above questions you’d like to share about your experience?

Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.

So, its been 3 months i am lurking here. Now its time to post and ask for some help.

The things I need help is, i feel like blood isn’t going into my penis. My flaccid penis is hard and its like there is a tube inside it. 1 month ago I had a good window and I was feeling like I am improving, even last week, I had huge urge to masturbate, not sure about libido maybe its due to no fap for 10 days.
Anyways, Iast week my sexual improvement was huge and I was able to get full erection without porn just some bloodflow issue.

This week, things doesn’t feel good. My libido is lower and I have less energy overall. Still porn can turn me on. But again penis feel more numb compare to last week.

I have no issue with sperm quality and quantity and orgasms are pleasureable.

This week energy is getting low for me. But I managed to hit gym today.

Is there any hope for me? My brain is traumatised for the last 3 months. Always suicidal. Biggest mistake of my life and I will never forgive myself.

One thing, I never suffered from is insomnia and orgasm pleasure and volume. Why is that?

Could you be a bit more specific about the dates when you started and quit the drug? How long ago did you quit? 3 months ago?

My symptoms fluctuated quite a lot in the first few months. It’s not uncommon for people to only have a few symptoms. Not everyone has insomnia. I don’t sleep as well as I used to but I’ve only had a few nights of real insomnia, and bizarrely that happened for the first time 6 months after quitting the drug.

I don’t want to scare you but it’s weirdly normal for PFS symptoms to fluctuate and change over time even after a long time.

Then again, don’t worry about it too much. There’s a good chance you might never get those mental symptoms or insomnia, and that would be a very good thing.

We don’t really know why you get certain symptoms and not others. We theorize it might be due to tissue-specific damage.

I think you are extremely lucky to still have pleasureable orgasms because I think that is one of the #1 symptoms that pretty much every single one of us deals with.

Yes. I quit 3 months ago. I was recovered within a week then slowly crashed. Now its 3 months, last week I made good recovery sexually. But now its back to square 1.

Sorry to hear that. Normally the “crash” happens within 2-3 weeks of quitting.

Was it just sexual symptoms, or did everything get worse? Were you doing anything stressful or particularly unhealthy at the time?

I crashed and everything went back to 100% after 3-4 days. Then I thought I am recovered and forget about it, it came back 3 weeks later. My sexual system are hard flaccid, I get a full boner with porn and its pleasureable but otherwise its difficult to get a boner. Same symptoms as hard flaccid syndrome :disappointed:. I also have brainfog and depression but its getting easier.

Is there any hope for my recovery? Does everyone experience hard flaccid? And does the hf from Finestride os same as normal hard flaccid and if I recover from hf will my sexual symptoms will be recovered as well?

There’s always hope. The fact that you have noticed improvements already is a good sign. But it’ll probably take a few months - possibly a year or two (because you didn’t recover within the normal time frame). Try to lower stress and adopt some healthy habits to accelerate the process.